Tylenol Extra Strength Pain Relief Acetaminophen 500mg - 50 Caplets

  • 50-count of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
Signup Today